← Return to Prolia treatment for osteoporosis

Discussion
Veruska (@veriska)

Prolia treatment for osteoporosis

Bones, Joints & Muscles | Last Active: Jun 9 6:39pm | Replies (813)

Comment receiving replies
@philann1

I have not been so lucky. I have had my second shot and have had many side effects. Hives and rashes that come and go on my face and forehead, itching all over my body, earaches, neck and backaches to name a few. I have seen an ENT doc, dermatologist, orthopedist and am actually seeing my rheumatologist today. So far no diagnosis has been made except for taking the Prolia which most doctors do not know enough about. But I am worried about
stopping the Prolia because of fractures. I am in a real quandry about this drug.

Jump to this post


Replies to "I have not been so lucky. I have had my second shot and have had many..."

Maybe the rheumatologist will suggest switching to another medication.

I am sorry to hear about your challenges. I too suffered greatly until my team of doctors took me off the drug. I feel alive again. I am running again. You may want to research a prolia European Study released the fall of 2018.
Best,

I sure understand your worries and trying to figure out whether to continue taking this drug or not. Doctors and research community do not know enough about "any" of the osteoporosis drugs. Very, very hard for patients to decide whether they are going to receive enough of a benefit from these drugs versus the risk, or will taking them make things worse over time. I read reviews from those on all sides of this issue, plus staying on top of the medical research that is on-going, but after taking Fosamax for several years with unsatisfactory results and their side-effects – I am waiting for better and safer drugs to become available before using any of those currently on the market.